# SDR 99FDEA00355

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CRACKED AT BS Y=635, INTERSECTION OF X=27.5 APPROX 3 IN & X=47.5 APPROX 3 IN.  *S/D*  MAIN DECK SEAT TRACK BS Y=635, X=27.5 & X=47.5.  REPAIR CARRIED OUT PER SRM 53-70-00 VOL 1.
